A remark on the regularity at the boundary for solutions of elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 15 (1961) no. 4, pp. 355-370
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1961_3_15_4_355_0,
author = {Venkatesha Murthy, M. K.},
title = {A remark on the regularity at the boundary for solutions of elliptic equations},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {355--370},
year = {1961},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 15},
number = {4},
mrnumber = {140832},
zbl = {0111.09402},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1961_3_15_4_355_0/}
}
TY - JOUR AU - Venkatesha Murthy, M. K. TI - A remark on the regularity at the boundary for solutions of elliptic equations JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1961 SP - 355 EP - 370 VL - 15 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1961_3_15_4_355_0/ LA - en ID - ASNSP_1961_3_15_4_355_0 ER -
%0 Journal Article %A Venkatesha Murthy, M. K. %T A remark on the regularity at the boundary for solutions of elliptic equations %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1961 %P 355-370 %V 15 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1961_3_15_4_355_0/ %G en %F ASNSP_1961_3_15_4_355_0
Venkatesha Murthy, M. K. A remark on the regularity at the boundary for solutions of elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 15 (1961) no. 4, pp. 355-370. http://geodesic.mathdoc.fr/item/ASNSP_1961_3_15_4_355_0/